# SDR 2022FA0000211

- Difficulty date: April 14, 2022
- Submitted: April 14, 2022
- Operation: General aviation
- Aircraft: N554VR
- Make and model: Pilats PC1245
- Aircraft serial: 288
- Aircraft time: 6,811 hours, 6,499 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: None
- Part number: 065005659
- Part serial: M4530
- Condition: False Activation
- Location: Zone 100
- Stage of operation: CL
- How discovered: C
- Nature of condition: I
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED AN UNCOMMANDED TRIM NOSE DOWN WHEN ENGAGING AUTOPILOT. PROBLEM REOCCURRED REGARDLESS OF FLIGHT DIRECTOR COMMAND. RECREATED PROBLEM IN HANGAR. VERIFIED ALL TRIM SWITCHES OPERATIONAL WITH NO INPUT PROBLEMS. FOUND AUTOPILOT PITCH TRIM SERVO SENDING TRIM DOWN SIGNAL REGARDLESS OF FEEDBACK. REPLACED TRIM SERVO AND OPS CHECK GOOD.
